# SDR SWIA201540742

- Difficulty date: February 3, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 29,183 hours, 17,140 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP LOWER SKIN T/E DAMAGED BY LIGHTNING STRIKE. COMPLIED WITH TEMPORARY REPAIR IAW REO REPAIR DUE BY TAT 29925.8.  C-CHECK, RO 2/20/15.  REPAIRED RT INBD FLAP IAW SRM AND STS EA.  COMPLIED WITH ST.
